# SDR UIEA2019120325981

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,585 hours, 17,592 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: R013051
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD AND AFT FUEL PUMPS NOT DEPRESSURIZED. NO PRESS LIGHTS.( TRANSFERRED TO MDDR 121445 AS PER MEL DDG 28-22-01-01. L AFT PUMP DE-ACTIVATED, C/B PULLED AND COLLARED, CAT 'C', DUE DATE 13-DEC-19. PLACARD INSTALLED.  LP 1232253 - M5: REMOVED AND REPLACED L/H AFT FUEL PUMP PRESSURE SWITCH IAW AMM 28-42-01. OPS CHECK GOOD,  NO FAULTS NOTED. THIS CLEARS DMI 121445. PLACARD REMOVED AND MCC NOTIFIED.  )
